Title: The five-dimensional complete left-symmetric algebra structures compatible with an Abelian Lie algebra structure
Authors: Dekimpe, Karel * ×
Igodt, Paul G. *
Ongenae, V * #
Issue Date: Sep-1997
Publisher: Elsevier science inc
Series Title: Linear algebra and its applications vol:263 pages:349-375
Abstract: The classification of five-dimensional complete left-symmetric algebras is known to be a hard problem. In this paper we establish an explicit classification of the five-dimensional complete left-symmetric algebras over R, having an abelian associated Lie algebra. A detailed list of all possible isomorphism types is presented. (C) 1997 Elsevier Science Inc.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science